RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 39, Issue 5  


A problem of I. M. Vinogradov
S. A. Gritsenko
625
Torsion-free Abelian groups with finite groups of automorphisms
V. A. Nikiforov
641
The existence of Golod groups with infinite center
A. V. Timofeenko
647
The exact constant in the Jackson inequality in $L^2$
A. G. Babenko
651
Summation of multiple Fourier series in multiplicative systems
V. A. Glukhov
665
Exact order of the Lebesgue constants of hyperbolic partial sums of multiple Fourier series
I. R. Liflyand
674
A property of orthogonal series in Jacobi polynomials
G. A. Fomin
684
Existence of solutions to a nonhomogeneous partial differential equation in the class of functions not growing faster than a polynomial
T. M. Kosheleva
691
Uniqueness of solution of Tricomi problem for equation of mixed type
E. I. Moiseev
707
Asymptotic behavior of trajectories of a standard mapping
L. D. Pustyl'nikov
719
Köthe spaces with multiple regular bases
E. O. Basangova, M. M. Dragilev
727
Birational invariants of rational surfaces
A. N. Skorobogatov
736
Trivial fibrations with fiber a Tikhonov cube
A. Ch. Chigogidze
747
Countable extension of measures and $\sigma$-integrals with values in vector lattices
I. I. Shamaev
757
One approach to construction of effective algorithms for recognizing completeness in multivalued logics
N. R. Emel'yanov
766
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019